# SDR UPS203489

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1097
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND FUSELAGE SKIN GOUGED 1.5 WIDE AND .065 DEEP AT BS 1097, RBL 70, WL 200.  INSTALLED FABRICATED PARTS IAW SRM 51-20-1, 53-30-3, M/M 51-20-151.
